Alert archive / Ohio / Red Flag Warnings in 2010
Red Flag Warning 2, NWS Northern Indiana
NWS Northern Indiana issued this red flag warning at Oct 10, 2010, 4:50 AM EDT for 4 counties in Indiana; 8 counties in Ohio. It took effect at Oct 10, 2010, 1:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 10, 2010, 4:50 AM EDT (08:50 UTC)
- In effect from
- Oct 10, 2010, 1:00 PM EDT
- Expired
- Oct 10, 2010, 7:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Northern Indiana
Counties Adams County, IN, Allen County, IN, DeKalb County, IN, Steuben County, IN, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH
The radar
The Northern Indiana radar (KIWX), 97 km from the middle of the area, began a volume at 08:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 8.8 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1481 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
200 WWUS83 KIWX 100850 RFWIWX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 450 AM EDT SUN OCT 10 2010 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON... .UNSEASONABLY WARM WEATHER...VERY DRY AIR IN PLACE AND DRY 10 HOUR FUELS WILL SUPPORT DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON...AS WINDS INCREASE UP TO 20 MPH. TEMPERATURES INTO THE MID AND UPPER 80S WITH DEWPOINTS IN THE MID TO UPPER 40S WILL SUPPORT MINIMUM RELATIVE HUMIDITIES DOWN TO 20 PERCENT...WITH SOME AREAS POSSIBLY FALLING INTO THE UPPER TEENS. IN ADDITION...20 FOOT WINDS WILL INCREASE TO 15 TO 20 MPH THIS AFTERNOON...SUPPORTING AN INCREASED THEREAT FOR FAST SPREADING GRASS FIRES. CONDITIONS WILL IMPROVE THIS EVENING AS TEMPERATURES COOL AND RELATIVE HUMIDITIES RISE. INZ007-009-018-027-OHZ001-002-004-005-015-016-024-025-101700- /O.NEW.KIWX.FW.W.0002.101010T1700Z-101010T2300Z/ STEUBEN-DE KALB-ALLEN IN-ADAMS-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- 450 AM EDT SUN OCT 10 2010 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. TEMPERATURES INTO THE MID AND UPPER 80S WITH DEWPOINTS IN THE MID TO UPPER 40S WILL SUPPORT MINIMUM RELATIVE HUMIDITIES DOWN TO 20 PERCENT THIS AFTERNOON...WITH SOME AREAS POSSIBLY FALLING INTO THE UPPER TEENS. THE LOW RELATIVE HUMIDITIES COMBINED WITH DRY FUELS AND WIND SPEEDS OF 15 TO 20 MPH WILL SUPPORT RAPID GROWTH OF ANY GRASS FIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ JC
2 follow-up statements
315 WWUS83 KIWX 101543 RFWIWX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1143 AM EDT SUN OCT 10 2010 ...RED FLAG WARNING IN EFFECT THIS AFTERNOON... .UNSEASONABLY WARM WEATHER...VERY DRY AIR IN PLACE AND DRY 10 HOUR FUELS WILL SUPPORT DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON...AS SURFACE WIND GUSTS INCREASE UP TO 20 MPH. TEMPERATURES IN THE MIDDLE AND UPPER 80S WITH DEWPOINTS IN THE MIDDLE TO UPPER 40S WILL SUPPORT MINIMUM RELATIVE HUMIDITIES DOWN TO 25 PERCENT...WITH SOME SPOTS POSSIBLY FALLING TO AROUND 20 PERCENT. IN ADDITION...20 FOOT WINDS WILL INCREASE TO 15 TO 20 MPH THIS AFTERNOON...SUPPORTING AN INCREASED THEREAT FOR FAST SPREADING GRASS AND FIELD FIRES. CONDITIONS WILL IMPROVE THIS EVENING AS TEMPERATURES COOL...RELATIVE HUMIDITIES RISE AND WINDS DIMINISH. INZ007-009-018-027-OHZ001-002-004-005-015-016-024-025-102300- /O.CON.KIWX.FW.W.0002.101010T1700Z-101010T2300Z/ STEUBEN-DE KALB-ALLEN IN-ADAMS-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- 1143 AM EDT SUN OCT 10 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. TEMPERATURES INTO THE MIDDLE TO UPPER 80S WITH DEWPOINTS IN THE MIDDLE TO UPPER 40S WILL SUPPORT MINIMUM RELATIVE HUMIDITIES DOWN TO 25 PERCENT THIS AFTERNOON...WITH SOME SPOTS POSSIBLY FALLING TO AROUND 20 PERCENT. THE LOW RELATIVE HUMIDITIES...COMBINED WITH DRY FUELS AND WIND SPEEDS UP TO 20 MPH...SUPPORT THE RAPID SPREAD OF ANY GRASS AND FIELD FIRES THAT MAY OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND DIFFICULT TO CONTROL WILDFIRES. && $$
833 WWUS83 KIWX 102258 RFWIWX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 658 PM EDT SUN OCT 10 2010 INZ007-009-018-027-OHZ001-002-004-005-015-016-024-025-110000- /O.EXP.KIWX.FW.W.0002.000000T0000Z-101010T2300Z/ STEUBEN-DE KALB-ALLEN IN-ADAMS-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- 658 PM EDT SUN OCT 10 2010 ...RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING. CONDITIONS FOR WILDFIRES WERE BECOMING LESS FAVORABLE THIS EVENING AS DIURNAL COOLING WAS RESULTING IN LESS MIXING... DIMINISHING WINDS... AND RISING NEAR SURFACE RELATIVE HUMIDITY. THUS... THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AS SCHEDULED AT 7 PM. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this red flag warning went out at Oct 10, 4:10 AM EDT, 40 minutes earlier.
Area forecast discussion, Oct 10, 4:10 AM EDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
410 AM EDT SUN OCT 10 2010
.SHORT TERM...
...RECORD WARMTH TO CONTINUE...
TODAY THROUGH MONDAY NIGHT
SHORTWAVE RIDGE WILL CONTINUE TO BRING MOSTLY SUNNY SKIES AND WARM
TEMPERATURES TO THE REGION TODAY...WITH VERY DRY CONDITIONS IN
PLACE. ADVECTING WEAK MID LEVEL IMPULSE ROTATING AROUND THE
SEMI-PERMANENT OF LATE EASTERN CANADIAN NEGATIVE HEIGHT ANOMALY HAS
SUPPORTED AS STALLED SFC TROUGH INTO THE REGION. RADAR RETURNS
COUPLED WITH PROFILER DATA CONFIRMS THAT THE LL TROUGH IS ALREADY
BEGINNING TO LIFT BACK ENE AS FLOW BACKS AHEAD OF THE SLOW MOVING
PLAINS UPPER CLOSED LOW. SKIES WERE GENERALLY CLEAR WITH ONLY FEW
MID LEVEL CU NOTED OVER PORTIONS OF CENTRAL MI ASSOCIATED WITH
BACKING FLOW AND WEAK UPGLIDE PER WAA. MID LEVEL IMPULSE NOW
ADVECTING THROUGH SASKATCHEWAN WILL PHASE WITH THE EASTERN CANADIAN
UPPER VORTEX AS A MASSIVE CLOSED UPPER LOW RETROGRADES WEST AND
BUILDS DOWN INTO THE GREAT LAKES TO A DEGREE. THIS WILL SUPPORT A
COLD FRONT INTO THE REGION ON MONDAY WITH COOLER TEMPS ARRIVING
MONDAY NIGHT. MAIN HIGHLIGHTS IN THE PERIOD ARE EXPECTED RECORD/NEAR
RECORD TEMPS WITH VERY DRY CONDITIONS SUPPORTING DANGEROUS FIRE
WEATHER CONDITIONS.
TODAY THROUGH TONIGHT...VERY WARM THERMAL FIELDS IN PLACE WITH 17 C
NOTED AT H85 WILL SUPPORT A VERY WARM DAY ONCE AGAIN ACROSS MOST OF
THE FA AS A LL THERMAL RIDGE ADVECTS SLOWLY EAST ACROSS THE REGION.
LINGERING HIGHER DEWPOINTS WILL MIX OUT THIS AFTERNOON AS SW
FLOW IN THE H925-H85 LAYER ADVECTS DRIER AIR BACK INTO THE
REGION...SUPPORTING DEWPOINT FALLS INTO THE 40S THIS
AFTERNOON...INCREASING FIRE WEATHER CONCERNS /ESPECIALLY OVER
EASTERN AREAS WHERE LOWEST RH/S ARE FORECAST./ DEEPER MIXING AS
INDICATED IN UPSTREAM RAOBS WILL SUPPORT HIGHS WELL INTO THE
80S...WITH RECORD OR NEAR RECORD HIGHS EXPECTED AT SBN AND
ESPECIALLY FWA AS THE CURRENT RECORDS ARE 85 AND 86 RESPECTIVELY.
COOLER CONDITIONS CAN BE EXPECTED NEAR LAKE MI GIVEN LAKE TEMPS
AND MODIFIED WESTERLY FLOW. A FEW PASSING CIRRUS ARE
POSSIBLE...OTHERWISE MOSTLY SUNNY SKIES ARE EXPECTED. MID AND HIGH
CLOUDS WILL INCREASE THROUGH THE NIGHT PERIOD...WITH SKY
CONDITIONS STILL EXPECTING TO REMAIN GENERALLY MOSTLY CLEAR. LOWS
WILL GENERALLY HOLD IN THE 50S.
MON...PHASING UPPER IMPULSE WILL SUPPORT A COLD FRONT INTO THE
REGION WITH THE FRONTAL BOUNDARY EXPECTED TO SAG SOUTH THROUGH THE
FA THROUGH THE DAY PERIOD. HENCE WARMEST READINGS WILL RESIDE IN
SOUTHERN AREAS...WITH COOLING ENSUING OVER NORTHERN AREAS BY LATE
MORNING. DID RAISE T/S A COUPLE DEGREES MAINLY SE HALF GIVEN
EXPECTED INSOLATION AND THERMAL MIXING AHEAD OF THE SFC COLD FRONT.
BULK OF LARGE SCALE ASCENT WILL SHIFT NE OF THE FA...AND GIVEN DRY
BL CONDITIONS WITH LIMITED MOISTURE ADVECTION...CANT SEE A REASON TO
HOLD ONTO A SHOWER MENTION...ESPECIALLY IN LIGHT OF BUFR PROGS
SUPPORTING VERY LARGE T-TD SPREADS THROUGH A SIG DEPTH. FEEL THE
BEST CHANCE FOR PRECIP /ALBEIT SMALL/ WILL BE MON NIGHT IN EASTERN
AREAS WHERE COLUMN COOLING AND SLIGHTLY BETTER LARGE SCALE FORCING
WILL COEXIST. HAVE RETAINED SHRA CHANCES THERE.
&&
.LONG TERM...
TUESDAY THROUGH SATURDAY
IN THE EXTENDED PERIOD...TUESDAY SHOULD BE QUIET AS INITIAL UPPER
LEVEL SHORT WAVE TROUGH ASSOCIATED WITH MORE PROGRESSIVE SOUTHERN
STREAM TRACKS INTO THE EASTERN GREAT LAKES. A MID/UPPER LEVEL SHORT
WAVE RIDGE WILL BE BUILDING BACK INTO THE REGION
TUESDAY...DOWNSTREAM OF ANOTHER UPPER LEVEL TROUGH THAT WILL IMPACT
THE REGION FOR MIDWEEK. THE PASSAGE OF THIS INITIAL TROUGH ON
TUESDAY WILL ALLOW THE OLD BOUNDARY ACROSS THE AREA TO DROP
SOUTHWARD RESULTING IN WEAK COLD ADVECTION ON TUESDAY. SURFACE
ANTICYCLONE TO BUILD BACK INTO THE AREA TUESDAY NIGHT...BUT ACTIVE
NORTHERN STREAM WILL KEEP PARADE OF SHORT WAVES GOING THROUGH GREAT
LAKES REGION THROUGH THE END OF THE WEEK. OVER PAST FEW DAYS...BOTH
ECMWF/GFS HAVE TRENDED AWAY FROM IDEA OF A MORE CONSOLIDATED UPPER
TROUGH TRACKING THROUGH THE REGION WEDNESDAY TO A MORE DISJOINTED
SOLUTION WITH A COUPLE OF WEAKER SHORT WAVES MOVING THROUGH...AND
THUS NOT DIGGING THIS TROUGH AS FAR SOUTH. STILL A HIGH CONFIDENCE
IN COLD FRONTAL PASSAGE WEDNESDAY...BUT EXTENT OF RAIN SHOWERS ALONG
AND BEHIND THE FRONT STILL IN QUESTION. MOISTURE PROFILES MAY NOT
SUPPORT PRECIP WITH INITIAL FRONTAL PASSAGE...AND MAY TAKE BETTER
UPPER FORCING TO CATCH UP DURING THE DAY WEDNESDAY TO REALIZE ANY
POTENTIAL FOR ANY MEASURABLE RAINFALL...BUT THE WINDOW OF
OPPORTUNITY OF SUPPORTIVE MOISTURE PROFILES APPEARS TO BE RATHER
NARROW AT THIS TIME. GOING WEATHER AND POPS FROM PREVIOUS FORECAST
STILL SEEM FAIRLY WELL INLINE WITH LATEST SUITE OF GUIDANCE AND WILL
MAINTAIN IDEA OF JUST LOW CHANCE POPS FOR RAIN SHOWERS WEDNESDAY
INTO WEDNESDAY EVENING...ALTHOUGH BASED ON THIS MORE DISJOINTED
UNPHASED SOLUTION...CONFIDENCE IS BEGINNING TO LESSEN.
ANOTHER VORT MAX IS EXPECTED TO RIDE DOWN RIDGE ON THURSDAY...BUT BY
THIS TIME...LONGWAVE RIDGE POSITION ACROSS WESTERN CONUS SHOULD BE
FAR ENOUGH EAST FOR THIS SHORT WAVE TO NOT AFFECT THE FORECAST
AREA...AND END OF WEEK SHOULD BE CHARACTERIZED BY THE ONSET OF
MODERATING TEMPERATURES ONCE AGAIN AS LOW LEVEL THERMAL TROUGH
SHIFTS ACROSS THE NORTHEAST UNITED STATES. PATTERN APPEARS TO BE
SHAPING UP FOR THE POTENTIAL OF MUCH ABOVE NORMAL TEMPERATURES ONCE
AGAIN BY THE END OF THE FORECAST PERIOD AS WESTERN CONUS RIDGE
SHIFTS EASTWARD AND BECOMES BROADER AND LOWER AMPLITUDE DUE TO
EASTWARD PROGRESSION OF A WESTERN CANADIAN UPPER TROUGH. THIS MAY
EVENTUALLY LEAD TO ANOTHER FROPA TOWARD LATTER PARTS OF NEXT
WEEKEND...BUT WITH EXPECTED LOW AMPLITUDE FLOW BY THIS TIME...HARD
TO ENVISION THIS FRONT MAKING SIGNIFICANT SOUTHWARD PROGRESS...AT
LEAST THROUGH NEXT WEEKEND. UNFORTUNATELY...WITH THE RELATIVELY DRY
CONDITIONS AND MODERATING TEMPERATURES LATER IN THE WEEK...THE
RECENT FIRE WEATHER CONCERNS WILL LIKELY CONTINUE TO BE AN ISSUE
THROUGH NEXT WEEKEND.
&&
.FIRE WEATHER...
VERY DRY PROFILES WILL SUPPORT INCREASED FIRE WEATHER CONCERNS
OVER MUCH OF THE FA TODAY...WITH DANGEROUS FIRE WEATHER CONDITIONS
EXPECTED OVER EASTERN AREAS. STRONG ISOLATION WITH DIURNAL MIX OUT
OF LL MOISTURE COUPLED WITH VERY WARM TEMPS WILL SUPPORT MIN RH/S
DOWN TO 25 PERCENT IN A BEST CASE SCENARIO. IT IS QUITE POSSIBLE
THAT EASTERN AREAS MAY SEE RH/S DOWN TO THE HIGH TEENS IF MIXING
BECOMES MORE AGGRESSIVE AS PROGGED BY THE NAM /WHICH HAS BEEN
HANDLING RH VALUES QUITE WELL THE LAST SEVERAL DAYS./ IN
ADDITION...A MODERATE LL PRESSURE GRADIENT WILL EXIST ACROSS THE
NE HALF SUPPORTING WIND SPEEDS OF UP TO 20 MPH FOR A PERIOD OF 1
TO 3 HOURS THIS AFTERNOON. THUS RED FLAG CRITERIA WILL BE REACHED
OR NEARED IN EASTERN AREAS. HENCE HAVE ISSUED A RFW FOR THIS.
&&
.AVIATION...
VFR CONDITIONS THROUGH THE PERIOD. A WEAK BACKDOOR COLD FRONT HAS
STALLED OVER THE CENTRAL FA...WITH A DIMINISHED WIND RESPONSE
NOTED. UPPER LEVEL IMPULSE ASSOCIATED WITH THIS TROUGH WILL SHIFT
EAST...WITH LL WINDS VEERING WNW THIS AM. DRY AIRMASS IN PLACE WILL
CONTINUE TO SUPPORT CLEAR SKIES WITH ONLY A BRIEF CHANCE OF A VIS
RESTRICTION THIS AM IN BC MIFG GIVEN ELEVATED NEAR SFC MOISTURE.
HOWEVER...HAVE REMOVED BR MENTION GIVEN LOW COVERAGE AND PROB OF
OCCURRENCE DUE IN PART TO INCREASED BL TOP FLOW.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS
EVENING FOR INZ007-009-018-027.
MI...NONE.
OH...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS
EVENING FOR OHZ001-002-004-005-015-016-024-025.
LM...NONE.
&&
SHORT TERM...JC
LONG TERM...MARSILI
AVIATION...JCHazardous weather outlook, Oct 10, 4:49 AM EDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 449 AM EDT SUN OCT 10 2010 INZ003>006-008-012>017-020-022>026-032>034-MIZ077>081-110900- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-NOBLE-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-WHITE-CASS IN-MIAMI-WABASH- HUNTINGTON-WELLS-GRANT-BLACKFORD-JAY-BERRIEN-CASS MI-ST. JOSEPH MI- BRANCH-HILLSDALE- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...KENDALLVILLE... LIGONIER...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH... BREMEN...ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY... SOUTH WHITLEY...MONTICELLO...BROOKSTON...LOGANSPORT...PERU... WABASH...NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN... MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE 449 AM EDT SUN OCT 10 2010 /349 AM CDT SUN OCT 10 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT WARM AND DRY CONDITIONS WILL CAUSE A CONTINUED RISK FOR GRASS FIRES AND FIELD FIRES THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WARM AND DRY CONDITIONS WILL RESULT IN A CONTINUED RISK FOR GRASS FIRES AND FIELD FIRES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ007-009-018-027-OHZ001-002-004-005-015-016-024-025-110900- STEUBEN-DE KALB-ALLEN IN-ADAMS-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...ANGOLA...AUBURN...GARRETT...FORT WAYNE... DECATUR...BERNE...BRYAN...MONTPELIER...WAUSEON...ARCHBOLD... DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA... VAN WERT...DELPHOS...LIMA 449 AM EDT SUN OCT 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT WARM AND DRY CONDITIONS WILL CAUSE A CONTINUED RISK FOR GRASS FIRES AND FIELD FIRES THIS AFTERNOON. A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON. HIGH TEMPERATURES IN THE MID 80S AND DRY CONDITIONS WILL LEAD TO MINIMUM AFTERNOON RELATIVE HUMIDITIES OF LESS THAN 25 PERCENT. THE COMBINATION OF THESE LOW RELATIVE HUMIDITIES...DRY FUELS...AND WEST WINDS OF 15 TO 20 MPH THIS AFTERNOON WILL RESULT IN HAZARDOUS FIRE WEATHER CONDITIONS ACROSS THE WARNING AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WARM AND DRY CONDITIONS WILL RESULT IN A CONTINUED RISK FOR GRASS FIRES AND FIELD FIRES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-110900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 449 AM EDT SUN OCT 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
Nearby
Red Flag Warnings in Ohio, 2010Red Flag Warnings in Indiana, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.